Rigged modules II: multipliers and duality
Volume 236 / 2017
Studia Mathematica 236 (2017), 85-100 MSC: Primary 47L30, 47L45, 46L08; Secondary 16D90, 47L25. DOI: 10.4064/sm8671-9-2016 Published online: 25 November 2016
In a previous paper with Kashyap (2011) we generalized the theory of $W^*$-modules to the setting of modules over nonselfadjoint dual operator algebras on a Hilbert space, obtaining the class of weak$^*$ rigged modules. The present paper and its contemporaneous predecessor comprise the sequel which we promised at that time would be forthcoming. We give many new results about rigged and weak$^*$ rigged modules and their tensor products, such as an Eilenberg–Watts type theorem.